# SDR SWAA2023110617605

- Difficulty date: November 3, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 32,167 hours, 15,253 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GRAB HANDLE BROKEN<[01] REMOVED AND REPLACED FWD SERVICE DOOR GRAB HANDLE REF AMM 52-41-31. SECURITY CHECKED GOOD.
